# SDR IPXA2018070231232

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 84,135 hours, 17,510 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, CADC 1 FAIL -ALT COMP, W/S DET FAIL, FCP ALT WINDOW BLANK, UNABLE TO HOLD ALTITUDE. REPLACED NR 1 CADC COMP IAW AMM 34-16-01-400-801. GROUND OPS CHECK GOOD. INSP PITOT/ STATIC LINES, CHECKED CADC RACK CONNECTORS NDN.
